# SDR 2007UALA00458

- Difficulty date: February 13, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 55,851 hours, 19,318 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Condition: Unwanted Extend
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND NOTICED RAT IN THE FULLY EXTENDED POSITION.  STILL WIRED SHUT IN COCKPIT.    REPLACED RAM AIR TURBINE AIRSPEED SWITCH, SYSTEM 1 AIR GRND RELAY, AND RAT TIME DELAY MODULE, TRANSFERRED APU TO EXTERNAL PWR, COULD NOT DUPLICATE FAULT, VERIFIED NO VOLTAGE AT RAT CNTRL VALVE WITH MANUAL SWITCH OFF, CYCLED SWITCH AND POWER CHECKS OK.  ACCOMPISHED INPECTION AND STOWING OF RAM AIR TURBINE.
